# SDR CALA2021091001539

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 85,332 hours, 33,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: MF20534
- Part serial: 8396
- Condition: Damaged
- Location: Capts
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTAIN''S OXYGEN FACE SHIELD IS DAMAGED. CAPT MASK ISFOGGY NIS ORD CURRENTLY M&E IS 31-3515-9-9001 CAPTAINS OXYGEN MASK HAS BEEN REPLACED SEE LOG PAGE 6965234 FOR SIGN OFF
